Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 11 > No. 3


A New Generalization of the Maxwell Distribution

PP: 867-876
Osvaldo Venegas, Yuri A. Iriarte, Juan M. Astorga, Alexander Borger, Heleno Bolfarine, Hector W. Gomez,
A new univariate three-parameter distribution, the transmuted exponentiated Maxwell distribution, is proposed and studied. This new univariate distribution can be seen as generalization of the Maxwell distribution and its respective exponentiated and transmuted versions. The new generalization is generate using the families of exponentiated and transmuted distributions. Some probabilistic properties are studied, maximum likelihood estimation discussed, derive the functions to be used in reliability studies and present an application with a real data. We hope that the new distribution proposed will serve as an alternative model to the Maxwell and the respective exponentiated and transmuted versions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved